# SDR UIEA2021042300981

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Fairing
- Condition: Cracked
- Location: Nr 3 Eng Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.3 ENG L/H C-DUCT UPPER AFT FIXED FAIRING FOUND CRACK.( #3 ENG L/H C-DUCT UPPER AFT FIXED FAIRING CRACK AREA REPAIRED AS PER CMM 78-32-02 REPAIR 007. )
